MAUDE Adverse Event Report: COOK INC COOK SILICONE BALLOON HYSTEROSALPINGOGRAPHY INJECTION CATHETER; HES INSUFFLATOR-CARBON DIOXIDE, URETOTUBAL (AND ACCESSORIES)

COOK INC COOK SILICONE BALLOON HYSTEROSALPINGOGRAPHY INJECTION CATHETER; HES INSUFFLATOR-CARBON DIOXIDE, URETOTUBAL (AND ACCESSORIES)
Model Number G17471
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It is reported during a hysterosalpingography procedure using a cook silicone balloon hysterosalpingography injection catheter, the physician had difficulty with deflating the balloon.The patient did not experience any adverse effects or require any additional procedures as a result of this occurrence.No section of the device remained inside the patient's body.Additional details regarding the patient and event have been requested.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
Event summary: it is reported during a hysterosalpingography procedure using a cook silicone balloon hysterosalpingography injection catheter, the physician had difficulty with deflating the balloon.The patient did not experience any adverse effects or require any additional procedures as a result of this occurrence.No section of the device remained inside the patient's body.Investigation - evaluation.Reviews of the complaint history, device history record, instructions for use (ifu), and quality control procedures of the device were conducted during the investigation.The device was not returned for investigation.No physical examination could thus be conducted.A document-based investigation evaluation was performed.No related non-conformances were recorded, and no additional lot-related complaints were received.The device history record review provides objective evidence that the device was manufactured to specification.There is no evidence that nonconforming product exists in house or in field.There were no identified gaps in the quality control procedures.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The device is packaged with instructions for use which state, ¿upon removal from the package, inspect the product to ensure no damage has occurred." based on the information available, investigation has concluded that a definitive cause for this event could not be determined.We will continue our monitoring of similar complaints.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
COOK SILICONE BALLOON HYSTEROSALPINGOGRAPHY INJECTION CATHETER
Common Device Name
HES INSUFFLATOR-CARBON DIOXIDE, URETOTUBAL (AND ACCESSORIES)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10251868
Report Number1820334-2020-01280
Device Sequence Number18961497
Product Code HES
UDI-Device Identifier00827002174719
UDI-Public(01)00827002174719(17)211030(10)9272914
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K891290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2021
Device Model NumberG17471
Device Catalogue NumberJ-CHSG-703001
Device Lot Number9272914
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPECULUM,SALINE,AIR.; SPECULUM,SALINE,AIR.